Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.99
Fulltext available Open Access
Publisher DOI: 10.1016/j.laa.2005.11.002
Title: (Hessenberg) eigenvalue-eigenmatrix relations
Language: English
Authors: Zemke, Jens-Peter M.  
Keywords: Algebraic eigenvalue problem;eigenvalue-eigenmatrix relations;Jordan normal form;adjugate;principal submatrices
Issue Date: Sep-2004
Source: Preprint. Published in: Linear Algebra and its ApplicationsVolume 414, Issues 2–3, 15 April 2006, Pages 589-606
Part of Series: Preprints des Institutes für Mathematik 
Volume number: 78
Abstract (english): 
Explicit relations between eigenvalues, eigenmatrix entries and matrix elements are derived. First, a general, theoretical result based on the Taylor expansion of the adjugate of zI - A on the one hand and explicit knowledge of the Jordan decomposition on the other hand is proven. This result forms the basis for several, more practical and enlightening results tailored to non-derogatory, diagonalizable and normal matrices, respectively. Finally, inherent properties of (upper) Hessenberg, resp. tridiagonal matrix structure are utilized to construct computable relations between eigenvalues, eigenvector components, eigenvalues of principal submatrices and products of lower diagonal elements.
URI: http://tubdok.tub.tuhh.de/handle/11420/101
DOI: 10.15480/882.99
Institute: Mathematik E-10 
Document Type: Preprint
License: In Copyright In Copyright
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
rep78.pdf355,84 kBAdobe PDFView/Open
Thumbnail
Show full item record

Page view(s)

725
Last Week
2
Last month
7
checked on Jun 21, 2021

Download(s)

258
checked on Jun 21, 2021

SCOPUSTM   
Citations

9
Last Week
0
Last month
checked on Jun 20, 2021

Google ScholarTM

Check

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.